# SDR 97ZZZX498

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9622V
- Make and model: Chris A-1
- Aircraft serial: 1154
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Arm
- Condition: Bolts Incorrect
- Location: Wing Bellcrank
- Part time: 595 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLAP CABLE ATTACH BOLTS AT WING BELLCRANK FOUND  TO BE INSTALLED UPSIDE DOWN.  IPC SHOWS BOLTS INSTALLED HEAD UP.  NUT STRIKES ADJACENT RIB AT FLAPS DOWN POSITION.  NO RECORD OF FLAP MAINTENANCE IN A/C RECORDS.
